# SDR AALA201708249021

- Difficulty date: August 22, 2017
- Submitted: August 27, 2017
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 18,877 hours, 7,582 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 285A16006
- Part serial: F08611
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  LAX-ORD FLIGHT RETURNED TO LAX ACCOUNT LANDING GEAR WOULD NOT RETRACT.  OVERWEIGHT LANDING UNEVENTFUL.  REPEAT ITEM.  REMOVED AND REPLACED THE LANDING GEAR LEVER MODULE PER AMM 32-31-11 (AALA20170822007) AND THE PROXIMITY SWITCH ELECTRONICS UNIT PER AMM 32-09-10. OPERATIONAL CHECK GOOD.
